It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-10-2006, 04:54 PM   #1
Member
(male)
 
Join Date: Jun 2006
Location: usa
Posts: 59
johnrf HB User
I need some help.

OK, i've started backing off of Lexapro. I took 10mg a day for more than six months, and have gone down to 5mg a day and i feel really bad. I get hot to the point i have to take off my shirt, then i get so cold i can't stop shivering. I'm anxious, nauseated, and i would really like some opinions from other people.

 
Old 12-10-2006, 06:13 PM   #2
Senior Veteran
(male)
 
Join Date: Jan 2005
Location: ontario
Posts: 3,770
Blog Entries: 1
trg247 HB Usertrg247 HB Usertrg247 HB User
Re: I need some help.

You might be dropping too fast. Try 7.5mg and see if that makes a difference otherwise get in contact with your doctor

trg247
__________________
Major Depressive Disorder With Psychotic Features
Post Traumatic Stress Disorder
Borderline Personality Disorder
Generalized Anxiety Disorder

Current Meds
Pristiq
Cymbalta
Seroquel
Temazapam

 
Sponsors Lightbulb
   
Old 12-10-2006, 07:18 PM   #3
Senior Veteran
(male)
 
Join Date: Oct 2006
Posts: 735
Seymour93 HB User
Re: I need some help.

A co-worker complained of having the chills and loss of side vision as she went through withdrawals. Ask your doctor the best way to go. Good luck.

 
Old 12-10-2006, 08:54 PM   #4
Senior Member
(female)
 
Join Date: Oct 2005
Posts: 225
Countrygirl1 HB User
Re: I need some help.

Tapering the medication under medical supervision is the best way to do it.

 
Old 12-11-2006, 12:15 PM   #5
Member
(male)
 
Join Date: Jun 2006
Location: usa
Posts: 59
johnrf HB User
Re: I need some help.

Thankyou all for your cooments. I'm going back up to 10mg day until after the holidays and then down to 7.5mgand then down a little more.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Anyone recovering from drugs please help, need information tandycipps Addiction & Recovery 3 04-27-2010 10:21 AM
Need help for daughter with hypo symptoms but close to normal lab results brettb Thyroid Disorders 4 04-25-2010 02:22 PM
need help ceeceee Autism Spectrum 8 04-25-2010 02:20 PM
Numb, tingling, painful toes... need advice sussyqueed2 Foot & Ankle Problems 0 04-25-2010 08:22 AM
new...confused need help.... wolebearsnc Back Problems 8 04-18-2010 10:18 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:33 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!